# SDR AALA201702279023

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 55,145 hours, 23,945 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWS OPEN INDICATION WHEN DOOR IS CLOSED.  CLEANED THE R1 DOOR PROXIMITY SWITCH AND PERFORM DOOR WARNING OPERATIONAL TEST IAW AMM 52-71-00-710-001-A. INDICATION AND OPS CHECKED GOOD.
